Vol 1, No 3 (2012)

ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS

Table of Contents

Articles

Q-FUZZY NORMAL SUBHEMIRINGS OF A HEMIRING PDF
N. Anitha*, K. Arjunan
ON SOME FIXED POINT ITERATION PROCEDURES WITH ERRORS FOR QUASI NON EXPANSIVE MAPPINGS PDF
Anju Rani*, Renu Chugh, Seema Mehra
MINIMAL G-OPEN SETS AND MAXIMAL G-CLOSED SETS PDF
S. Balasubramanian
GENERALIZED DISTANCE IN METRIC SPACES PDF
V. C Borkar
INTUITIONISTIC FUZZY PRE SEMI EXTREMALLY DISCONNECTED SPACES PDF
D.Amsaveni*, M.K. Uma, E.Roja
SOLVING TRANSPORTATION PROBLEM WITH THE VARIOUS METHOD OF LINEAR PROGRAMMING PROBLEM PDF
Gaurav Sharma*, S. H. Abbas, Vijay Kumar Gupta
EXACT SOLUTIONS TO THE WAVE EQUATIONS IN (1+1)-, (2+1)- AND (3+1)- DIMENSIONS BY THE DECOMPOSITION METHOD PDF
Shoukry El-Ganaini* Naif Al-Otebi , Mubark Al-Otebi , Saud Al-Otebi , Ghalib Al-Otebi
PGPRD-SETS AND ASSOCIATED SEPARATION AXIOMS PDF
P. Gnanachandra, P. Thangavelu
UNBALANCED FUZZY TRANSPORTATION PROBLEM WITH ROUBAST RANKING TECHNIQUE PDF
Poonam Shugani*, S. H. Abbas, Vijay Gupta
THE EXPERIMENTAL STUDY OF THE USABILITY OF THE WASTE CONCRETE FRACTURES AS SUPPORTING CONCRETE AGGREGATE PDF
Mustafa Haluk Celik, Mahmut Durmaz, M.Tolga Cogurcu
VAGUE ORDER OF AN ELEMENT IN A GROUP PDF
N. Ramakrishna
THE METHOD OF CENTERED SYSTEMS IN SMOOTH FUZZY TOPOLOGICAL SPACES PDF
T.Nithiya M.K. Uma E. Roja
STUDY OF TRANSVERSE THERMAL DISPERSION ON FORCED CONVECTION IN POROUS MEDIA PDF
Ch. V. Ramana Murthy P. Hari Prasad
RADIATION AND CHEMICAL REACTION EFFECTS ON MHD HEAT AND MASS TRANSFER FLOW INCLINED POROUS HEATED PLATE PDF
Sudersan reddy G.V.Ramana Reddy K.Jayarami Reddy
SLIGHTLY G-CONTINUOUS; SOMEWHAT G-CONTINUOUS AND SOMEWHAT G-OPEN FUNCTIONS PDF
S. Balasubramanian
THERMAL DIFFUSION AND CHEMICAL REACTION EFFECTS ON UNSTEADY MHD FREE CONVECTION FLOW PAST A SEMI INFINITE VERTICAL PERMEABLE MOVING PLATE PDF
S. Saritha P.V. Satya Narayana
A COMMON FIXED POINT THEOREM IN FUZZY METRIC SPACES USING SBFUNCTION PDF
K.P.R.Sastry, G.A.Naidu, D. Narayana Rao, S.S.A.Sastri* G. Srirama Murthy
CONVEX CONE METRIC SPACES AND FIXED POINT THEOREMS OF NONSELF MAPPINGS PDF
Sushanta Kumar Mohanta
OPTIMAL CONTROL OF AN INVENTORY SYSTEM WITH VARIABLE DEMAND & AMELIORATING / DETERIORATING ITEMS PDF
Srichandan Mishra, L.K.Raju, U.K.Misra*, G.Misra
ON PRODUCT SUMMABILITY OF FOURIER SERIES PDF
B.P.Padhy, S.K.Buxi, U.K.Misra M.Misra
ON H-PROJECTIVE TRANSFORMATIONS IN ALMOST KAEHLERIAN SPACES PDF
U. S. Negi, Kailash Gairola
A PALEY-WIENER TYPE THEOREM FOR THE HANKEL TYPE TRANSFORM OF COLOMBEAU TYPE GENERALIZED FUNCTIONS. PDF
B.B. Waphare*


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2277 –4920